Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 2, 2025, 6:04 PM CDT for Bastrop County, Fayette County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 6:04 PM CDT (23:04 UTC)
- Expired
- May 2, 2025, 10:25 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bastrop County, TX, Fayette County, TX
The radar
The Ft Hood radar (KGRK), 96 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2406 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.5
The text
As transmitted.
181
WGUS54 KEWX 022304
FFWEWX
TXC021-149-030145-
/O.NEW.KEWX.FF.W.0004.250502T2304Z-250503T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
604 PM CDT Fri May 2 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Southeastern Bastrop County in south central Texas...
Fayette County in south central Texas...
* Until 845 PM CDT.
* At 604 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain has fallen. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
La Grange, Smithville, Fayetteville, Muldoon, Cistern, Rosanky,
Plum, O'Quinn, West Point, Rabbs Prairie, Winchester, Swiss Alp,
Freyburg, Kirtley, Ammannsville, Floy, Mullins Prairie, High Hill,
Rutersville and Holman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2999 9735 3009 9704 3003 9702 3003 9694
2999 9659 2996 9657 2995 9658 2994 9659
2968 9683 2981 9729 2982 9732
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CM2 follow-up statements
242
WGUS54 KEWX 030141
FFWEWX
TXC021-149-030345-
/O.EXT.KEWX.FF.W.0004.000000T0000Z-250503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
841 PM CDT Fri May 2 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Southeastern Bastrop County in south central Texas...
Fayette County in south central Texas...
* Until 1045 PM CDT.
* At 841 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain have fallen. The expected rainfall rate is
1 inch in 2 hours. Additional rainfall amounts of 1 to 3 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
La Grange, Smithville, Fayetteville, Muldoon, Cistern, Rosanky,
Plum, O'Quinn, West Point, Rabbs Prairie, Winchester, Swiss Alp,
Freyburg, Kirtley, Ammannsville, Floy, Mullins Prairie, High Hill,
Rutersville and Holman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2999 9735 3009 9704 3003 9702 3003 9694
2999 9659 2996 9657 2995 9658 2994 9659
2968 9683 2981 9729 2982 9732
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1 INCH IN 2 HOURS
$$
27602
WGUS74 KEWX 030325
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1025 PM CDT Fri May 2 2025
TXC021-149-030335-
/O.CAN.KEWX.FF.W.0004.000000T0000Z-250503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-Fayette TX-
1025 PM CDT Fri May 2 2025
...FLASH FLOOD WARNING FOR SOUTHEASTERN BASTROP AND FAYETTE COUNTIES
HAS BEEN REPLACED WITH A FLOOD ADVISORY...
The heavy rain has ended and flash flooding is no longer expected to
pose a threat through minor flooding is still expected. Please
continue to heed remaining road closures.
&&
LAT...LON 2999 9735 3009 9704 3003 9702 3003 9694
2999 9659 2996 9657 2995 9658 2994 9659
2968 9683 2981 9729 2982 9732
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 3:26 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 2, 3:26 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 326 PM CDT Fri May 2 2025 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 215... Issued at 315 PM CDT Fri May 2 2025 Thunderstorms have begun to form north and west of our CWA. Storms will eventually form or move into our western areas. We have issued Severe Thunderstorm Watch 215 for all of our counties not in Severe Thunderstorm Watch 212. The airmass over this area is essentially the same as the eastern areas and the surface boundaries moving in will generate sufficient lift to produce thunderstorms. Hail up to three inches, wind gusts up to 70 mph, a tornado or two will be possible. && .SHORT TERM... (Today through Saturday) Issued at 331 AM CDT Fri May 2 2025 Key Messages: - A cold front brings a near widespread severe weather and heavy rain threat today into tonight. - Level 2 to 3 of 5 severe risk for all areas with large hail and damaging winds the main threats, with an isolated tornado threat. A nod of appreciation goes out to the American model, or GFS, that never wavered on Thursday's Rio Grande complex forming and moving east to the south side of San Antonio metro before weakening. Yesterday's 00Z run was also in close proximity on the development of severe storms in Burnet county. This is good to great performance in the month of May when outflow boundaries and MCV features can seemingly pop up out of nowhere. It also gives me reason to keeping a bit slower on frontal timing than the ECM/CMC runs that accelerated the front through our high population regions by 21Z. Today's GFS and NAM look similar in frontal timing and placement of strongest convection, and I'll be content to stick with these solutions as a basis for messaging while the gridded data tells a less cohesive story on storm timing. As the front and stronger storm activity is expected to max out out peak heating of the day, CAPEs to 4000 J/Kg and plenty of shear. The frontal push south is still respectable for early May standards, and this surge of air could bring us more damaging wind reports than we would see on a typical severe weather day in May. The strongest activity should wane between midnight and 2 AM which is a slower projection than is suggested by the ECM/CMC. The faster motion unfortunately will impact a large amount of outdoor activities going on in the community, so the afternoon and evening staff here will have their hands full with area planners. As we've seen the past two days, locally heavy downpours as much as 3 inches are possible if two storms train over the same area. We suspect there will be a lot more 2 to 3 inch areas for today/tonight, and we still expect about an inch of rain for well over half the area. As usual and especially when in drought, someone's going to get left behind, and there looks to be at least a 20 percent of our area that could see less than 1/4 inch. Looking at the QPFs from several models, it does look like the I-35 corridor and Hill Country areas will get their share, and some of the lower totals might be found west of DRT and over the Coastal Plains counties near VCT. By dusk, the heaviest activity should be past the high population areas, but a heavy rain and lightning threat will continue probably through midnight. The slightly faster trend of frontal timing (that is faster than was projected from a couple days ago) means some of the higher rain chances of the weekend will shrink, leaving the weekend to potentially be a dry and pleasant one with the cooler temperatures. Those wishing to hike in the Hill Country might enjoy high temps in the low to mid 70s. && .LONG TERM... (Saturday night through Thursday) Issued at 331 AM CDT Fri May 2 2025 Key messages: - Fair weather on Sunday - Rounds of showers and thunderstorms next week High pressure ridges at the surface and aloft bring fair skies and slightly below average temperatures for Sunday. However, this dry spell will be brief. The ridges move off to the east on Monday allowing moisture to return to our area from a southerly lower level flow off the Gulf of America and a southwesterly flow aloft from the Pacific Ocean. An upper level low drifts from near the Four Corners region on Monday to the Central States on Wednesday and Thursday. Mid level impulses moving through the flow aloft and heating each day, as well as, a dryline on Tuesday and a frontal passage on Wednesday or Thursday will generate rounds of showers and thunderstorms much of next week. Due to uncertainty on timing and strength of the impulses, surface features, and moisture depth have favored the blended guidances. There is a potential for strong to severe storms and heavy rains, at times, based on convective parameters such as CAPE, mid level lapse rates, deep layer shear, and PWs, however, much uncertainty on the specifics is noted for each day. Currently, the best chances are on Tuesday. Temperatures should be within a few degrees of average for early May. Later forecasts will fine tune the forecast over the next several days. && .AVIATION... (18Z TAFS) Issued at 1257 PM CDT Fri May 2 2025 Thunderstorms will develop this afternoon and early evening and move over all of the terminals. Storms will affect AUS first within the next few hours. They will spread to San Antonio by late afternoon and DRT early this evening. Storms could produce strong wind gusts and hail. Low ceilings will develop late this evening or early overnight and should lift by morning. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 81 62 81 54 / 80 70 0 0 Austin Bergstrom Intl Airport 80 61 80 51 / 80 70 0 0 New Braunfels Muni Airport 85 63 81 53 / 60 70 0 0 Burnet Muni Airport 77 59 79 52 / 80 60 0 0 Del Rio Intl Airport 86 66 85 63 / 40 70 20 10 Georgetown Muni Airport 79 60 78 51 / 80 70 0 0 Hondo Muni Airport 86 63 81 55 / 50 70 0 10 San Marcos Muni Airport 83 62 80 52 / 70 70 0 0 La Grange - Fayette Regional 83 63 81 52 / 70 70 0 0 San Antonio Intl Airport 85 64 80 57 / 60 70 0 0 Stinson Muni Airport 87 65 82 57 / 50 70 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...05 Long-Term...Platt Aviation...05
In the hours before
Local storm report, May 2, 5:10 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
510 PM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Tstm Wnd Gst 5 SW New Braunfels 29.65N 98.19W
05/02/2025 E65 MPH Comal TX Fire Dept/Rescue
Estimated 65 mph wind gust.
&&
EHLocal storm report, May 2, 5:11 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
511 PM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM Tstm Wnd Gst 2 S Schertz 29.53N 98.27W
05/02/2025 M55 MPH Bexar TX AWOS
AWOS station KRND Randolph AFB.
&&
EHSpecial weather statement, May 2, 5:33 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
533 PM CDT Fri May 2 2025
TXZ209-022330-
Fayette TX-
533 PM CDT Fri May 2 2025
...A strong thunderstorm will impact portions of southern Fayette
County through 630 PM CDT...
At 533 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cistern, or 9 miles northwest of Flatonia, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Schulenburg, Cistern, Muldoon, Swiss Alp, Freyburg, Dubina, High
Hill, Elm Grove, O'Quinn, Floy, Ellinger, Ammannsville, Colony,
Mullins Prairie, Holman, and Engle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.
&&
LAT...LON 2964 9687 2977 9731 2978 9732 2979 9732
2989 9720 2984 9667
TIME...MOT...LOC 2233Z 276DEG 17KT 2979 9722
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BradyLocal storm report, May 2, 5:35 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
535 PM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Hail Marion 29.57N 98.14W
05/02/2025 E1.50 Inch Guadalupe TX Public
Accompanied by torrential rainfall - Along
HWY 78.
&&
PVLocal storm report, May 2, 5:43 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
543 PM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Hail 2 SE Seguin 29.55N 97.94W
05/02/2025 M1.00 Inch Guadalupe TX Public
&&
CMSpecial weather statement, May 2, 5:47 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
547 PM CDT Fri May 2 2025
TXZ188>191-206-022330-
Comal TX-Blanco TX-Gillespie TX-Hays TX-Kendall TX-
547 PM CDT Fri May 2 2025
...A strong thunderstorm will impact portions of west central Hays,
southwestern Blanco, southeastern Gillespie, northeastern Kendall and
north central Comal Counties through 630 PM CDT...
At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
Albert, or 9 miles west of Blanco, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blanco, Canyon Lake, Flugrath, Twin Sisters, Fischer, Payton, Albert,
LBJ State Park, Spring Branch, and LBJ National Historical Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.
&&
LAT...LON 3009 9872 3025 9862 3013 9812 2984 9823
TIME...MOT...LOC 2247Z 291DEG 22KT 3015 9858
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BradyThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:04 PM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| May 1, 7:07 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 1, 7:17 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Uvalde | 3 hr |
| May 1, 7:24 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 21 min |
| May 1, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 54 min |
| May 1, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 53 min |
| May 1, 7:44 PM CDT | Special Weather Statement | EWX | Lee, Williamson | 46 min |
| May 1, 7:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 53 min |
| May 1, 7:54 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 66 min |
| May 1, 8:19 PM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 3 hr |
| May 1, 8:22 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 38 min |
| May 1, 8:22 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 35 min |
| May 1, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 63 min |
| May 1, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 23 min |
| May 1, 8:55 PM CDT | Special Weather Statement | EWX | Lee | 50 min |
| May 1, 8:57 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 1, 8:59 PM CDT | Special Weather Statement | EWX | Medina | 46 min |
| May 1, 9:03 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 1, 9:09 PM CDT | Areal Flood Advisory | EWX | Zavala | 3 hr |
| May 1, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 38 min |
| May 1, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 41 min |
| May 1, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 42 min |
| May 1, 9:34 PM CDT | Special Weather Statement | EWX | Maverick | 41 min |
| May 1, 9:46 PM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| May 1, 9:49 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 1, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 33 min |
| May 1, 10:04 PM CDT | Special Weather Statement | EWX | Dimmit | 41 min |
| May 1, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| May 1, 10:23 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 67 min |
| May 1, 10:41 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| May 1, 10:43 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 3 hr |
| May 1, 11:06 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 39 min |
| May 1, 11:46 PM CDT | Special Weather Statement | EWX | Williamson | 29 min |
| May 2, 1:36 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| May 2, 2:29 PM CDT | Special Weather Statement | EWX | Williamson | 46 min |
| May 2, 2:39 PM CDT | Special Weather Statement | EWX | Bastrop | 51 min |
| May 2, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 21 min |
| May 2, 2:59 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| May 2, 3:16 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 44 min |
| May 2, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 46 min |
| May 2, 3:59 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 61 min |
| May 2, 4:02 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
| May 2, 4:11 PM CDT | Special Weather Statement | EWX | Fayette | 34 min |
| May 2, 4:14 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 110 min |
| May 2, 4:46 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 2, 4:46 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 59 min |
| May 2, 4:48 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 2, 4:56 PM CDT | Special Weather Statement | EWX | Gillespie | 49 min |
| May 2, 5:26 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 64 min |
| May 2, 5:33 PM CDT | Special Weather Statement | EWX | Fayette | 57 min |
| May 2, 5:44 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 46 min |
| May 2, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 44 min |
| May 2, 5:47 PM CDT | Special Weather Statement | EWX | Blanco | 43 min |
| May 2, 6:06 PM CDT | Special Weather Statement | EWX | Comal | 39 min |
| May 2, 6:24 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 19 min |
| May 2, 6:26 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 64 min |
| May 2, 6:29 PM CDT | Special Weather Statement | EWX | Gonzales | 61 min |
| May 2, 6:42 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Lavaca | 24 min |
| May 2, 6:46 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Guadalupe | 44 min |
| May 2, 6:48 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 2, 6:53 PM CDT | Special Weather Statement | EWX | Lavaca | 67 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.